# SDR FQAR20170601031

- Difficulty date: June 1, 2017
- Submitted: June 6, 2017
- Operation: General aviation
- Aircraft: N418PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843414
- Aircraft time: 19,288 hours
- Engine: Lyc O360A4M
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 162
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFNER ATTACHED TO BELLY SKIN BELOW BAGGAGE COMPARTMENT WAS FOUND CRACKED.
